Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Dentist   »  

Started new birth control loestrin fe. Noticed small abscess on gum which hold an implant. Suggest?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have just started new birth control loestrin fe. Now I noticed a get a small abscess I.on my gum which hold an implant. Sgoukfd I Be concerned . ? Thank you
Posted Wed, 2 Oct 2013 in Dental Health
Answered by Dr. Sree Gouri SR 58 minutes later
Brief Answer:
coagulation profile

Detailed Answer:
Thanks for the query.
Oral contraceptive pills may not be responsible for your problem.
There may be some infection of the gums.
Rarely oral contraceptive pills can affect the immunity and can lead to bleeding from gums etc side effects.
If you are having these features better to consult gynecologist once, get examined and go for coagulation profile once.
If everything is normal, you can consult dentist and take treatment for gum infection.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor